Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 9, 2016, 7:36 PM CDT for Stephenson County, Illinois. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2016, 7:36 PM CDT (00:36 UTC)
- Expired
- Jun 9, 2016, 8:10 PM CDT
- In force
- 34 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Stephenson County, IL
The radar
The Milwaukee radar (KMKX), 107 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:37 PM CDT | HAIL 1 | 4 Sse Winslow, IL | WITH HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 647 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 633 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.1
The text
As transmitted.
847
WUUS53 KDVN 100036
SVRDVN
ILC177-100130-
/O.NEW.KDVN.SV.W.0028.160610T0036Z-160610T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
736 PM CDT THU JUN 9 2016
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STEPHENSON COUNTY IN NORTHWESTERN ILLINOIS...
* UNTIL 830 PM CDT
* AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LENA...OR 10
MILES NORTHWEST OF FREEPORT...MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FREEPORT...CEDARVILLE...DAVIS...DAKOTA...GERMAN VALLEY...
ROCK CITY...RIDOTT...BUENA VISTA...ROCK GROVE...ONECO...
ORANGEVILLE...RED OAK...DAMASCUS...WINNESHIEK...SCIOTO MILLS...
MC CONNELL...DAKOTA DORNINK AIRPORT...AFOLKEY AND LAKE SUMMERSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4220 8940 4220 8945 4242 8981 4250 8977
4250 8940
TIME...MOT...LOC 0036Z 293DEG 20KT 4242 8975
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN5 follow-up statements
552
WWUS53 KDVN 100042
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
742 PM CDT THU JUN 9 2016
ILC177-100130-
/O.CON.KDVN.SV.W.0028.000000T0000Z-160610T0130Z/
STEPHENSON IL-
742 PM CDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR STEPHENSON COUNTY...
AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CEDARVILLE...OR 9 MILES NORTHWEST OF FREEPORT...MOVING EAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FREEPORT...CEDARVILLE...DAVIS...DAKOTA...GERMAN VALLEY...ROCK CITY...
RIDOTT...BUENA VISTA...ROCK GROVE...ONECO...ORANGEVILLE...RED OAK...
DAMASCUS...WINNESHIEK...SCIOTO MILLS...MC CONNELL...DAKOTA DORNINK
AIRPORT...AFOLKEY AND LAKE SUMMERSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4220 8940 4220 8945 4242 8981 4249 8976
4250 8940
TIME...MOT...LOC 0042Z 291DEG 18KT 4241 8972
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN239
WWUS53 KDVN 100052
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
752 PM CDT THU JUN 9 2016
ILC177-100130-
/O.CON.KDVN.SV.W.0028.000000T0000Z-160610T0130Z/
STEPHENSON IL-
752 PM CDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN STEPHENSON COUNTY...
AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CEDARVILLE...OR 7 MILES NORTH OF FREEPORT...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FREEPORT...CEDARVILLE...DAVIS...DAKOTA...GERMAN VALLEY...ROCK CITY...
RIDOTT...BUENA VISTA...ROCK GROVE...ONECO...ORANGEVILLE...RED OAK...
DAMASCUS...WINNESHIEK...SCIOTO MILLS...MC CONNELL...DAKOTA DORNINK
AIRPORT...AFOLKEY AND LAKE SUMMERSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4220 8940 4220 8945 4242 8981 4249 8976
4250 8940
TIME...MOT...LOC 0052Z 291DEG 18KT 4240 8966
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN408
WWUS53 KDVN 100057
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
757 PM CDT THU JUN 9 2016
ILC177-100130-
/O.CON.KDVN.SV.W.0028.000000T0000Z-160610T0130Z/
STEPHENSON IL-
757 PM CDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN STEPHENSON COUNTY...
AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CEDARVILLE...OR NEAR FREEPORT...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREEPORT...CEDARVILLE...DAVIS...DAKOTA...GERMAN VALLEY...ROCK CITY...
RIDOTT...BUENA VISTA...ROCK GROVE...ONECO...ORANGEVILLE...RED OAK...
DAMASCUS...WINNESHIEK...SCIOTO MILLS...DAKOTA DORNINK AIRPORT...
AFOLKEY AND LAKE SUMMERSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4220 8940 4220 8945 4238 8974 4249 8968
4250 8940
TIME...MOT...LOC 0056Z 291DEG 18KT 4239 8964
HAIL...1.00IN
WIND...60MPH
$$
ERVIN296
WWUS53 KDVN 100103
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
803 PM CDT THU JUN 9 2016
ILC177-100130-
/O.CON.KDVN.SV.W.0028.000000T0000Z-160610T0130Z/
STEPHENSON IL-
803 PM CDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN STEPHENSON COUNTY...
AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CEDARVILLE...OR 7 MILES NORTH OF FREEPORT...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CEDARVILLE...DAVIS...DAKOTA...ROCK CITY...ROCK GROVE...ONECO...
ORANGEVILLE...WINNESHIEK...DAKOTA DORNINK AIRPORT...AFOLKEY...
RED OAK AND LAKE SUMMERSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4232 8940 4232 8945 4236 8966 4249 8968
4250 8940
TIME...MOT...LOC 0103Z 279DEG 16KT 4240 8961
HAIL...<.75IN
WIND...60MPH
$$
ERVIN485
WWUS53 KDVN 100110
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
810 PM CDT THU JUN 9 2016
ILC177-100120-
/O.CAN.KDVN.SV.W.0028.000000T0000Z-160610T0130Z/
STEPHENSON IL-
810 PM CDT THU JUN 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEPHENSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4232 8940 4232 8945 4236 8966 4249 8968
4250 8940
TIME...MOT...LOC 0109Z 293DEG 20KT 4238 8956
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:11 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 9, 6:11 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 611 PM CDT THU JUN 9 2016 ...AVIATION UPDATE... .UPDATE... Issued at 421 PM CDT Thu Jun 9 2016 I have updated to account for the sharp boundary's impact on highs today, and to greatly increase pops for the training/repeat storms in the north and northeast. This activity may well linger into the evening, but the training will allow for high pop usage. Attendant QPF values have been placed in to show the heavy rain along Highway 20 for this afternoon. ERVIN && .SYNOPSIS... Issued at 325 PM CDT Thu Jun 9 2016 Strong warm front extended from northeast IA to about the Quad Cities and into central IL with moderate shear along this boundary. Scattered thunderstorms continue to fester northeast of the front from sw WI into northeast IL, and were moving southeast. Quite the temperature contrast with readings in the lower 90s in central and southern IA with 60s in southern WI and northern IL. A strengthening cap was taking place southwest of the front as heights rise/warming aloft. Dewpoints were pooling along the warm front in the upper 60s to lower 70s, but were in the lower to mid 60s farther southwest in the deeper mixing. The front will be the key to where additional thunderstorms continue to develop this afternoon and evening. As of now this would continue to be in southern WI/northern IL vicinity associated with warm air advection and frontogenesis. Mid level winds are weak so the main severe weather threat would be hail and gusty winds in a few of the stronger storms. SPC continues to indicate a marginal risk of severe. && .SHORT TERM...(THIS EVENING THROUGH Friday) ISSUED AT 325 PM CDT Thu Jun 9 2016 Forecast focus on thunderstorm chances tonight then hot and humid on Friday. Tonight: Warm front will continue to lift northeast on a strengthening low level jet. CAMs indicated that scattered thunderstorms will continue in the southern WI/northern IL area through this evening, including our far ne cwa. Later tonight the warm air advection zone should push farther off to the northeast, so will have decreasing pops. Elsewhere across the cwa, rising heights/warming aloft and lack of a boundary will suppress any thunderstorm development. A warm night is in store with with a south to southwest wind, with lows in the upper 60s to lower 70s. Friday: Hot and humid along with breezy conditions expected with a cap in place and the warm front well to our northeast. Forecast soundings indicate decent mixing to about 850 mb. Therefore, southwest winds will be gusting to 25 to 30 mph due to momentum transfer from the top of the mixed layer. With a capping atmosphere and lack of a boundary we are not expecting any thunderstorms. Instead, the message will be hot and humid across all of the cwa. Afternoon temperatures will soar into the lower to mid 90s with dewpoints in the lower to mid 60s. This will create a heat index in the mid to upper 90s. As of now, no heat headlines have been issued but the key will be the dewpoints. If they creep up higher then the heat index may approach or exceed 100 at some locations, for later shifts to monitor. .LONG TERM...(Friday NIGHT THROUGH Thursday) ISSUED AT 325 PM CDT Thu Jun 9 2016 Primary focus remains on the mid summer-like heat and humidity that will be entrenched over the region to start out the period. The upper level ridge, in an amplified upper level pattern, is expected to remain largely in place through at least the middle part of next week, which will keep the warm weather in place. An upper level wave or low shown undercutting the ridge will lead to an active period with daily chances for thunderstorms and potentially heavy rain next week. Friday night into Saturday: The area will be fully in the warm and muggy airmass with dewpoints in the 60s and SW winds at the surface. Have gone near and below lowest model guidance with dewpoints in the mixed warm sector likely in the lower to mid 60s at night and mid and upper 60s in the daytime, as observed around the region. The model depicted dewpoints in the upper 60s to lower 70s have so far today only materialized in the enhanced moisture convergence along along strong low level boundaries, which are not expected to be in the forecast area during this period. The potential for any thunderstorm initiation in this capped atmosphere will be limited to along the periphery of the upper level ridge that could stray into especially the northern half of the forecast area. Friday night, there is a weak wave that may provide a trigger for such a complex after midnight across MN and WI. Convective allowing models have this sending a boundary with showers and thunderstorms as far south as the highway 34 corridor by Saturday morning. This would have forecast implications relating to cloud cover, temperatures and dewpoints for Saturday. This will affect the heat index and possible need for associated advisory headlines. For now, with low confidence, have stayed with a conservative compromise with max temperatures reaching the lower 90s and dewpoints staying in the 60s, which would keep the heat index topping out only in the mid and upper 90s. This will continue to be assessed over the next 36 hours. Saturday night into Sunday: Models continue the long advertised scenario of high pressure building into the great lakes sending a backdoor cold front into at least the northeast half of the forecast area. This would set up a large temperature gradient and possible focus for convection. With the capping upper ridge still in place overhead through this time, will only go with slight chance pops. Have also kept a middle of the road approach with temperatures, with lows from the lower 60s to lower 70s from NE to SW overnight, then highs from the lower 80s to lower 90s. It is worth noting the 12z NAM and GFS still show highs only in the 70s in NW IL, on the cool side, while the ECMWF, GEM, and NAM have lower to mid 90s on the warm side of the boundary in SE IA, NE MO and W central IL. Sunday night onward continues to be an unsettled period with a series of waves early, and a more significant low toward midweek, interacting with the very moist airmass in place. Highest pops are in the early week periods, trending to a 30 to 50 percent range by Wed and Thu. Although not initially a concern, the possible repeated rounds of thunderstorm complexes may eventually lead to hydro concerns. Temperatures should cool back to highs in the lower to mid 80s with lows in the 60s by midweek. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Friday EVENING) ISSUED AT 609 PM CDT Thu Jun 9 2016 A warm front will make progress northeast this evening, ending the threat for showers and thunderstorms in eastern Iowa and western Illinois. However, until it passes by DBQ and MLI there is a low threat for a thunderstorm through about 02Z. After 02Z, expect light south winds overnight, and mostly clear skies. Winds Friday will increase from the southwest to 14 to 20 kts, but skies should remain mostly clear, and hot! && .DVN Watches/Warnings/Advisories... IA...None. IL...None. MO...None. && UPDATE...Ervin SYNOPSIS...Haase SHORT TERM...Haase LONG TERM...Sheets AVIATION...Ervin
Hazardous weather outlook, Jun 9, 3:50 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 350 PM CDT THU JUN 9 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-102100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 350 PM CDT THU JUN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW RISK OF SEVERE THUNDERSTORMS IN EXTREME NORTHEAST IOWA AND NORTHERN ILLINOIS...ESPECIALLY THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE HAIL UP TO THE SIZE OF A QUARTER AND WINDS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY WILL BE HOT AND HUMID WITH AFTERNOON TEMPERATURES SOARING INTO THE LOWER TO MID 90S AND DEWPOINTS IN THE LOWER TO MID 60S. THIS WILL CREATE HEAT INDEX READINGS IN THE MID TO UPPER 90S. VERY WARM AND HUMID CONDITIONS WILL REMAIN PLACE OVER MUCH OF THE OUTLOOK AREA THROUGH THE WEEKEND. AFTERNOON HIGHS IN THE 80S TO LOWER 90S WILL RESULT IN HEAT INDEX READINGS IN THE MID AND UPPER 90S WHILE OVERNIGHT TEMPERATURES ONLY COOL INTO THE 60S TO LOWER 70S. THERE ARE LOW CHANCES FOR THUNDERSTORMS OVER THE WEEKEND, THEN GREATER CHANCES EACH DAY NEXT WEEK. THE POTENTIAL FOR SEVERE WEATHER OVER THE WEEKEND IS LOW...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. IT IS TOO EARLY TOO ASSESS THE POTENTIAL FOR SEVERE WEATHER NEXT WEEK. HOWEVER...SEVERAL ROUNDS OF THUNDERSTORMS WITH POTENTIALLY HEAVY RAINFALL MAY LEAD TO RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. HAASE/SHEETS
In the hours before
Special weather statement, Jun 9, 7:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 728 PM CDT THU JUN 9 2016 ILC177-100100- STEPHENSON- 728 PM CDT THU JUN 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT ... AT 727 PM CDT...A STRONG THUNDERSTORM WAS NEAR WINSLOW...OR 13 MILES NORTHWEST OF FREEPORT...MOVING EAST AT 20 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. TAKE SHELTER BEFORE THIS STORM ARRIVES AT YOUR LOCATION. LOCATIONS IMPACTED INCLUDE... DAVIS...DAKOTA...WINSLOW...ROCK CITY...BUENA VISTA...ROCK GROVE... ONECO...ORANGEVILLE...MC CONNELL...DAKOTA DORNINK AIRPORT... AFOLKEY...RED OAK AND LAKE SUMMERSET. LAT...LON 4250 8940 4236 8940 4242 8985 4250 8983 TIME...MOT...LOC 0027Z 273DEG 18KT 4244 8980 ERVIN
Special weather statement, Jun 9, 7:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 728 PM CDT THU JUN 9 2016 ILC177-100100- STEPHENSON- 728 PM CDT THU JUN 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN STEPHENSON COUNTY... AT 727 PM CDT...A STRONG THUNDERSTORM WAS NEAR WINSLOW...OR 13 MILES NORTHWEST OF FREEPORT...MOVING EAST AT 20 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. TAKE SHELTER BEFORE THIS STORM ARRIVES AT YOUR LOCATION. LOCATIONS IMPACTED INCLUDE... DAVIS...DAKOTA...WINSLOW...ROCK CITY...BUENA VISTA...ROCK GROVE... ONECO...ORANGEVILLE...MC CONNELL...DAKOTA DORNINK AIRPORT... AFOLKEY...RED OAK AND LAKE SUMMERSET. LAT...LON 4250 8940 4236 8940 4242 8985 4250 8983 TIME...MOT...LOC 0027Z 273DEG 18KT 4244 8980 ERVIN
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:28 PM CDT | Special Weather Statement | DVN | Stephenson | 32 min |
| Jun 9, 8:29 PM CDT | Special Weather Statement | DVN | Stephenson | 31 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.